Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LOGIQUE MODALE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1221

  • Page / 49

Export

Selection :

  • and

TEMPORAL MODALITIES AND THE FUTURE.MCKIM VR; DAVIS CC.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 2; PP. 233-238; BIBL. 2 REF.Article

ON THE ELIMINABILITY OF DERE MODALITIES IN SOME SYSTEMS.BROIDO J.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 1; PP. 79-88; BIBL. 7 REF.Article

ALGEBRAIC SEMANTICS FOR S2O AND NECESSITATED EXTENSIONS.ROUTLEY R; MONTGOMERY H.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 1; PP. 44-58; BIBL. 8 REF.Article

A NOTE ON FUTURE BRANCHING TIME.KESSLER G.1975; THEORIA; SUEDE; DA. 1975; VOL. 41; NO 2; PP. 89-95; BIBL. 5 REF.Article

PLEDGER LEMMA AND THE MODAL SYSTEM S3O.SOBOCINSKI B.1976; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1976; VOL. 17; NO 2; PP. 253-256; BIBL. 9 REF.Article

NONMONOTONIC LOGIC. II: NONMONOTONIC MODAL THEORIESMCDERMOTT D.1982; J. ASSOC. COMPUT. MACH.; ISSN 0004-5411; USA; DA. 1982; VOL. 29; NO 1; PP. 33-57; BIBL. 15 REF.Article

COMPLETUDE DES LOGIQUES MODALES DE LARGEUR PREFINIERYBAKOV VV.1982; MAT. ZAMET.; ISSN 507075; SUN; DA. 1982; VOL. 32; NO 2; PP. 223-228; BIBL. 7 REF.Article

SOME REMARKS ABOUT THE FAMILY K OF MODAL SYSTEMSRABINOWICZ W.1980; NOTRE DAME J. FORM. LOGIC; USA; DA. 1980; VOL. 21; NO 2; PP. 429-448; BIBL. 15 REF.Article

APPLYING MODAL LOGICSEGERBERG K.1980; STUD. LOGICA; POL; DA. 1980; VOL. 39; NO 2-3; PP. 275-295; BIBL. 8 REF.Article

THE OMEGA -SYSTEM AND THE L-SYSTEM OF MODAL LOGICPORTE J.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 4; PP. 915-920; BIBL. 25 REF.Article

SOME REMARKS ON QUINE'S ARGUMENTS AGAINST MODAL LOGICBAKER JR.1978; NOTRE DAME J. FORM. LOGIC; USA; DA. 1978; VOL. 19; NO 4; PP. 663-673Article

SOME POST-COMPLETE EXTENSIONS OF S2 AND S3.KOHN RV.1977; NOTRE DAME J. FERM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 3; PP. 467-470; BIBL. 9 REF.Article

PRIME SPECTRUM OF A TETRAVALENT MODAL ALGEBRALOUREIRO I.1983; NOTRE DAME JOURNAL OF FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1983; VOL. 24; NO 3; PP. 389-394; BIBL. 8 REF.Article

THE CONNECTIVE OF NECESSITY OF MODAL LOGIC S5 IS METALOGICALDYWAN Z.1983; NOTRE DAME JOURNAL OF FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1983; VOL. 24; NO 3; PP. 410-414; BIBL. 3 REF.Article

A CUT-FREE SEQUENTIAL SYSTEM FOR THE PROPOSITIONAL MODAL LOGIC OF FINITE CHAINSNISHIMURA H.1983; PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES; ISSN 508233; JPN; DA. 1983; VOL. 19; NO 1; PP. 305-316; BIBL. 7 REF.Article

SOME NON-CLASSICAL CONNECTIVES FOR INTUITIONISTIC MODAL LOGICFONT JM.1982; WORLD CONFERENCE ON MATHEMATICS AT THE SERVICE OF MAN. 2/1982-06-28/LAS PALMAS; ESP; DA. 1982; PP. 285-287; BIBL. 8 REF.Conference Paper

AXIOMATISATION ET PROPRIETES DES ALGEBRES MODALES TETRAVALENTESLOUREIRO I.1982; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1982; VOL. 295; NO 10; PP. 555-557; ABS. ENG; BIBL. 11 REF.Article

CONTRIBUTIONS TO FOUNDATIONS OF PROBABILITY CALCULUS ON THE BASIS OF THE MODAL LOGICAL CALCULUS MCNU OR MCNU . II: ON A KNOWN EXISTENCE RULE FOR THE PROBABILITY CALCULUSMONTANARO A; BRESSAN A.1981; REND. SEMIN. MAT. UNIV. PADOVA; ISSN 0373-319X; ITA; DA. 1981; VOL. 65; PP. 263-270; BIBL. 4 REF.Article

NON-EQUIVALENT FORMULAE IN ONE VARIABLE IN A STRONG OMNITEMPORAL MODAL LOGICMAKINSON D.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 2; PP. 111-112; BIBL. 5 REF.Article

ON THE RELATION OF THREE-VALUED LOGIC TO MODEL LOGICBENDOVA K.1981; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1981; VOL. 22; NO 4; PP. 637-653; BIBL. 8 REF.Article

SEMANTIC TABLEAUX FOR A LOGIC WITH IDENTITYBENCIVENGA E.1981; Z. MATH. LOGIK GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1981; VOL. 27; NO 3; PP. 241-247Article

ON SUBSTITUTION FOR VARIABLE ONE-PLACE FUNCTORSKROLIKOSKI SJ.1980; NOTRE DAME J. FORM. LOGIC; USA; DA. 1980; VOL. 21; NO 2; PP. 243-250; BIBL. 5 REF.Article

PRETABULAR VARIETIES OF MODAL ALGEBRASBLOK WJ.1980; STUD. LOGICA; POL; DA. 1980; VOL. 39; NO 2-3; PP. 101-124; BIBL. 15 REF.Article

SOME KINDS OF MODAL COMPLETENESSVAN BENTHEM JFAK.1980; STUD. LOGICA; POL; DA. 1980; VOL. 39; NO 2-3; PP. 125-141; BIBL. 19 REF.Article

SOME MODAL LOGICS WITH QUANTIFIERSMONTAGNA F.1980; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1980; VOL. 17; NO 3; PP. 1395-1410; ABS. ITA; BIBL. 7 REF.Article

  • Page / 49